MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HDS, PATIENT PLATFORM; APPARATUS, TRACTION, NON-POWERED

BAXTER HEALTHCARE CORPORATION HDS, PATIENT PLATFORM; APPARATUS, TRACTION, NON-POWERED
Model Number AR-6529-01
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hip distractor system is designed to position, support and/or distract the patient¿s hip, posterior lower torso and foot for hip surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The baxter technician found excessive damage showing signs of either being dropped or misused.It was noted that many components either broken bent or gouged.Baxter technical service provided the account the estimates on repairs, however the account has declined repair.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the reported event were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that hds patient platform had hds patient platform had a piece from the central area where the support slides detach.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
HDS, PATIENT PLATFORM
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24664437
Report Number3006697241-2026-00110
Device Sequence Number9344644
Product Code HST
UDI-Device Identifier00615521004712
UDI-Public(01)00615521004712(11)241125
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-6529-01
Device Catalogue NumberAR-6529-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown